# SDR ASMF200707018

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 11,082 hours, 5,792 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO LT TANK FUEL UNBALANCED LIGHT TURNED ON WITH INDICATION OF CENTRAL TANK 2360 KGS, LT TANK 3140 KGS AND RT TANK 3750 KGS. DURING MAINTENANCE CHECK AN UNBALANCE OF 700 KGS WAS DETECTED WITH INDICATIONS OF LT TANK 3000 KGS AND RT TANK 3700 KGS. THE FILL VALVE WAS CHECKED AND OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35, ALL CORRECT. DURING OVERNIGHT CHECK, THE FUEL CONSUMED WAS CHECKED, BEING CORRECT.
